Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 161 to 180 of 1740

161
A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

162
A Semiparametric Estimation of Mean Functionals With Nonignorable Missing Data

Kim, Jae Kwangresearcher; Yu, Cindy Long, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.106, no.493, pp.157 - 165, 2011-03

163
A SEMIPARAMETRIC INFERENCE TO REGRESSION ANALYSIS WITH MISSING COVARIATES IN SURVEY DATA

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.27, no.1, pp.261 - 285, 2017-01

164
A sextuple equidistribution arising in Pattern Avoidance

Lin, Zhicong; Kim, Dongsuresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.155, pp.267 - 286, 2018-04

165
A Short Note on Improvement of Agreement Rate

Kim, Doyeob; Kim, Sung-Horesearcher, JOURNAL OF CLASSIFICATION, v.37, no.3, pp.550 - 557, 2020-10

166
A shrinkage method for causal network detection of brain regions

Ahmad, Fayyaz; Lee, Nam-Gil; Kim, Eun-Woo; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, INTERNATIONAL JOURNAL OF IMAGING SYSTEMS AND TECHNOLOGY, v.23, no.2, pp.140 - 146, 2013-06

167
A simple proof of Cauchy integral formula

Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE & TECHNOLOGY, v.26, no.1, pp.152 - 155, 1994-01

168
A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

169
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

170
A slice-wise latent structure regression method for the analysis of functional magnetic resonance imaging data

Ahmad, Fayyaz; Chaudhary, Safee Ullah; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, CONCEPTS IN MAGNETIC RESONANCE PART A, v.42, no.4, pp.130 - 139, 2013-07

171
A solution to the general Bessel moment problem

Kwon, Kil Hyunresearcher, APPLICABLE ANALYSIS, v.1, no.0, pp.205 - 220, 1992-06

172
A stabilized covolume method for the Stokes problem

Kwak, Do Youngresearcher; Kwon, HJ, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.190, no.20-21, pp.2523 - 2532, 2001

173
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

174
A statistical interpolation method : linear prediction in a stock price process

최우진researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.38, no.3, pp.657 - 667, 2001-05

175
A sufficient condition for hypoellipticity of operators of order one

K.R. KWONresearcher; B.R. Yoo, 대한수학회논문집, v.3, no.2, pp.157 - 161, 1989-06

176
A syndrome-distribution decoding of mols L-p codes

Kim, DG; Hahn, Sang-Geunresearcher; Kim, YS, ARS COMBINATORIA, v.56, pp.113 - 120, 2000-07

177
A TABULATION OF PRIME KNOTS UP TO ARC INDEX 11

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.11, pp.1537 - 1635, 2011-11

178
A topological proof of Perron-Frobenius Theorem

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.3, pp.565 - 570, 1994-07

179
A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Kwak, Sijongresearcher, TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

180
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0